# SDR HALA2009041000139

- Difficulty date: April 10, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 25,007 hours, 4,786 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Inaccurate
- Location: Altitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ALT DISAGREEMENT, EICAS MESSAGE COPILOT'S ALT +200' AT FL390, -63 DEGREE.  ATC COMMENTED THAT WE WERE +200.  SWITCHED TO ATC 1 ON TRANSPONDER RESOLVED PROBLEM.  T/S PER FIM 34-16-00 FIG 103 AND FIM 34-12-00 FIG 104.  NO FAULTS FOUND, NO MESSAGES DISPLAYED, OPS CKS NML.
